Access Restriction

Author Altman, Eitan ♦ Gaujal, Bruno ♦ Hordijk, Arie
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©2000
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Subject Keyword Balanced sequences ♦ Multimodularity ♦ Optimal control ♦ Stochastic event graphs
Abstract The objective pursued in this paper is two-fold. The first part addresses the following combinatorial problem: is it possible to construct an infinite sequence over $\textit{n}$ letters where each letter is distributed as “evenly” as possible and appears with a given rate? The second objective of the paper is to use this construction in the framework of optimal routing in queuing networks. We show under rather general assumptions that the optimal deterministic routing in stochastic event graphs is such a sequence.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 2000-07-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 47
Issue Number 4
Page Count 24
Starting Page 752
Ending Page 775

Open content in new tab

   Open content in new tab
Source: ACM Digital Library